兰州大学机构库

Browse/Search Results:  1-10 of 432 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic spreading of competition diffusion systems: The role of interspecific competitions 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2012, 卷号: 23, 页码: 669-689
Authors:  Lin, Guo;  Li, Wan-Tong
Adobe PDF(332Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Co-invasion-coexistence  Competitive invaders  
Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 6, 页码: 3150-3158
Authors:  Pan, Shuxia;  Li, Wan-Tong;  Lin, Guo
Adobe PDF(620Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling wavefronts  Comparison principle  Upper and lower solutions  
Asymptotic stability of monostable wavefronts in discrete-time integral recursions 期刊论文
Science China-Mathematics, 2010, 卷号: 53, 期号: 5, 页码: 1185-1194
Authors:  Lin Guo;  Li WanTong;  Ruan ShiGui
Adobe PDF(215Kb)  |  Favorite  |    Submit date:2015/12/16
Discrete-time Integral Recursion  Comparison Principle  Upper And Lower Solutions  Monostable Wave  Stability  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, Zhi-Cheng;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, Guo;  Ruan, Shigui
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Global asymptotic stability of a ratio-dependent predator-prey system with diffusion 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 188, 期号: 2, 页码: 205-227
Authors:  Fan, YH;  Li, WT
Adobe PDF(254Kb)  |  Favorite  |    Submit date:2015/12/16
upper and lower solutions  Lyapunov functions  predator-prey system  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, Zhi-Cheng;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Authors:  Zhang, Guo-Bao;  Li, WT(李万同)
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Stability  Age structure  Weighted energy  
Global asymptotic stability of bistable traveling fronts in reaction-diffusion systems and their applications to biological models 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1229-1239
Authors:  Wu, Shi-Liang;  Li, Wan-Tong
Adobe PDF(221Kb)  |  Favorite  |    Submit date:2015/12/16
Stability of traveling waves in a monostable delayed system without quasi-monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1511-1526
Authors:  Yang, Yun-Rui;  Li, Wan-Tong;  Wu, Shi-Liang
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling waves  Weighted energy method  Stability